Hello i am a 16 year old male i started to have back pain in my back a few months ago. I first noticed it when ever i would go to sleep my back would feel uncomfortable it felt like it was in my spine. so i just started to sleep on my side. and then a few weeks later i started to get pain when ever sitting for a while in my back. Taking Tylenol at that time would get rid of the pain and i was good. BTW naproxen doesn't help at all never, even when my pain wasn't that serious. I started to take larger amounts of Tylenol because my pain was getting worse. I told my mom that it was time for me to go see a doctor. We told the doctor i was having back pain. He sent me to get a bone scan and gave me some flexeril to take before bed time because i was having a hard time sleeping. It helped me tremendously for the first few days with pain and after like 3 days it didn't help with the pain and just helped me to get to sleep. So this is about a month 1/2 after my pain started i was taking 4000mg of tylenol a day the flexeril before bedtime. We went back to the doctor with the results and he said it was negative and i have no worries and that i just have mechanical back pain and i should do physical therapy. We told him that i was starting to get pain in my left foot and that it was feeling numb. He said that's all fine and theres nothing wrong with me. my mom had to convince him to get an mri, he also gave me some carisoprodol which he also had to convince him to give me some medicine for the day and he told me to quit the tylenol. The carisoprodol was great for the pain but It didnt last the 8 hours which i was prescribed. So i took it every 5 hours 4 a day even tho he gave me 3 a day because my pain was bad. I also went back to Tylenol but at a lower dose. 325mg 4 times a day the same time with my carisoprodol. We went back 2 weeks later for the mri results he said my pain was from mild spinal stenosis. He said i will get some injections into my back and if that doesn't help i will need to get surgery. We said alright and asked for a alternative medicine because i was still it a lot of pain in my back and my foot. He said the only other medicine he could give is painkillers and that he does not want to do that. So we agreed on injections. My dad said that he doesnt want me to get em so he called him and asked what else we could do to treat my pain. He said physical therapy. So i started physical therapy it mad my pain a lot worse. I coudnt even do the exercises that shouldn't be causing back pain cause they would. We tried everything we could and i just could not do em they made my pain way worse after the exercises and it was painful to do em. So we said thats not an option right now. We decided to do the injections and then go back and do em. At the same time i started the threapy i was starting to get pain in my shoulder blades and my neck and my pain was alternating between my legs instead of always being in my left leg and foot. The physical therapist just said that the pain in my neck was coming from the stretching we were doing. So my pain only kept getting worse. A week later after i stopped which is a few weeks from right now my pain went to a whole new level and i was starting to have worse neck pain. I also got a lot of new symptoms out of now where. I started to get pain in my testicles on the side of my back, my arms. Just all over my body. And the pain moves around it feels like a very deep ache or a bruise. I have been having migraines. I also started to feel very stressed and have a lot of anxiety i have trouble with my memory and balance i barley get any sleep any more and i feel very week. I also have to always use the restroom a lot because my balder feels full even tho its not. I barley eat. I spend all day just laying in my bed at home not doing anything. I try to go for short walks because that's all i can handle. I went to my doctor yesterday and told him all this. He said the spinal stenosis is not causing this. He said he cant help and told me to see a neurologist. He gave me hydrocodone also today i took 3.75mg every six hours and i am still taking carisoprodol. It helped me deal with the pain and seems to only last 4 hours i was still it a lot pain of pain today though. Does anyone have any ideas whats happening?
5.12 You agree that any information, opinions or other content provided by doctors or patients on Spine-health.com forums is for educational purposes only and is not intended for medical diagnoses or treatment. Always consult with a physician for any health problem or medical condition.